# SDR UIEA2018072601555

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FRAME AT STA 1197 LBL44 TO RBL44 HAS CORROSION. REMOVED AND REPLACED FRAME CHORD AT AFT CARGO COMP BILGE STA1107 LBL 44 TO RBL 44 PER SRM 51-40-02-06-0.
